<< JRScience Home Volume 12 No.1 June 2001 << Back to Volume Home
NUMBER OF 2p-PERIODIC SOLUTIONS OF THE NON-AUTONOMOUS EQUATION IN THE WHOLE PLANE
Nusrat Yasmin and N. Sultana
Centre for Advanced Studies in Pure and Applied Mathematics,
Bahauddin Zakariya University, Multan.
Abstract: 2p-periodic solutions of certain one dimensional non-autonomous cubic differential equations are investigated in the whole plane when the coefficient of cubic term in the equation does not change sign, using the transformations (1.3). Also we have proved that the transformation can be applied to non-homogeneous system (4.1) for possible investigation of 2p-periodic solutions.
Keywords: 2p-Periodic Solutions, Limit Cycles, Stable, Unstable.